Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Anal fissures, internal hemorrhoids, blood clots in stools. Using rectogesic ointment. Treatment?

Hi there. I have been diagnosed with a anal fissure and two internal haemorroids. The pain has been terrible but is slowly getting better with rectogesic ointment and lactulose . I have had this for 9 months. Now when I pass stools there is a large clot that usually comes out first. Would this be more likely from the fissure or the haemorroids? The bleeding is a lot better but now it is just these large clots. Thanks
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

The large blood clot coming out when you are passing the stools are due to hemorrhoids. When they heal, they are clogged. When the stool is passing, touches the "under-healing-process hemorrhoids" leading to clotting come out first.

With regards to anal fissure, it is better to evaluate by a surgeon if you need any surgical treatment.

Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor